It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Human Papillomavirus (HPV) Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-12-2009, 05:50 AM   #1
Newbie
(female)
 
Join Date: Oct 2009
Location: UK
Posts: 1
Donzy1 HB User
What happens if daughter is on medication at time of vaccination?

My daughter is due to have her HPV vaccination tomorrow. She is taking Ammoxcicillin (excuse spelling!!) antibiotics for infection in big toe at the moment and is half way throught the course. Is it safe for her to have the injection??

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
worried / not sure what to do higgotwo Aging Issues 5 05-03-2010 11:19 PM
what is the vaccination mark on my arm rh0ndy Vaccination & Immunization 5 01-03-2010 04:58 PM
Varicella/chickenpox vaccination Questions Kabigon Vaccination & Immunization 1 09-22-2007 12:51 PM
I WILL NOT allow my daughter to get the new HPV vaccine. llk2901 Human Papillomavirus (HPV) 20 04-24-2007 06:06 PM
What's going on with my child? mialynne Epilepsy 6 07-28-2006 09:06 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 12:13 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!